Previous |  Up |  Next


Title: Sur les propriétés affines des correspondances (French)
Title: On affine properties of analytic correspondences (English)
Title: O afinních vlastnostech analytických korespondencí (Czech)
Author: Alda, Václav
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 75
Issue: 2
Year: 1950
Pages: 51-67
Summary lang: Czech
Category: math
idZBL: Zbl 0037.24301
idMR: MR0036061
DOI: 10.21136/CPMF.1950.120782
Date available: 2009-09-23T16:36:49Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_075-1950-2_2.pdf 1.801Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo